# SDR SWAA2022031132313

- Difficulty date: July 22, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 143A524036
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK CRACKED AT STA 540 WL 208 BL0 TO RBL 25 / REMOVED AND REPLACED PANEL BREAK ASSY P/N:143A5240-36 AT MAIN CABIN FLOOR STRUCTURE AT STA 540 WL 208 BL0 TO RBL 25 I.A.W SRM 51-40-02-0G-0 AND DRAWING 143A0060. 59600U 07-25-19
